# SDR MWEA99223

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 4911462
- Condition: Corroded
- Location: Ws 137
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TANK LOWER SHEAR CLIP STR 11 AND REAR SPAR IS CORRODED STA XRS 137.  FABRICATED AND INSTALLED REPAIR CLIP.
